Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 191053, 11 pages
http://dx.doi.org/10.1155/2010/191053
Research Article

Asymptotic Method of Solution for a Problem of Construction of Optimal Gas-Lift Process Modes

1Institute of Applied Mathematics, Baku State University, Baku 1148, Azerbaijan
2Department of Mathematics and Statistics, York University, Toronto, ON , Canada M3J 1P3

Received 22 December 2009; Revised 16 April 2010; Accepted 16 April 2010

Academic Editor: Ben T. Nohara

Copyright © 2010 Fikrat A. Aliev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fikrat A. Aliev, Mutallim M. Mutallimov, Idrak M. Askerov, and Iouldouz S. Raguimov, “Asymptotic Method of Solution for a Problem of Construction of Optimal Gas-Lift Process Modes,” Mathematical Problems in Engineering, vol. 2010, Article ID 191053, 11 pages, 2010. https://doi.org/10.1155/2010/191053.